I have been hypothyroid since a partial thyroidectomy for a nodule about
15 yrs. ago. I started taking .1 mcg of Synthroid about
10 yrs. ago and have had no issues until recently. about
6 weeks ago I began having no end of problems. Anxiety, stomach pain, sweating...I am on the down side of peri-menopause at 55. I have had GAD for almost 30 yrs. that I use xanax for as needed.
I went and had blood work done last week and was told that my thyroid levels were 'irregular' at 2.7...I have had my blood work done at least every six months up until this past year when I moved across the country. They lowered my dosage on Friday to .075mcg synthroid and now I have severe anxiety, dry mouth and although the sweating has gotten a bit better it still comes and goes. How long before my system gets used to the new dosage and why does such a small change make such a huge difference? I am feeling so I miserable and I am sure the GAD is only making it worse because I cannot stop thinking about
I have been taking Labetalol for HBP for over 5 years now and BP is normal.
(I gave your post a title so hopefully more people will read it)
Post Edited By Moderator (Judy2) : 9/11/2012 6:52:27 AM (GMT-6)